# SDR CA030226001

- Difficulty date: February 24, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 15,134 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE OFF AFTER COMPRESSOR STALL ON THE LT ENGINE AND RISE IN TEMP AT 155 KNOTS, ALL 8 TIRES WENT FLAT (FUSES BLOWED OUT).
